# SDR DL73S050428

- Difficulty date: August 4, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 59,768 hours, 45,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Seat Row 25
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 25C AND 25D EMERGENCY TRACK LIGHTING INOP.  REMOVED AND REPLACED FUSES IN BATTERY PACK CRADLE.  OPS CK OK.
